Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (652K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
These references are in PubMed. This may not be the complete list of references from this article.
Sharp GC, Irvin WS, Tan EM, Gould RG, Holman HR. Mixed connective tissue disease--an apparently distinct rheumatic disease syndrome associated with a specific antibody to an extractable nuclear antigen (ENA). Am J Med. 1972 Feb;52(2):148–159.[PubMed]
Bennett RM, Bong DM, Spargo BH. Neuropsychiatric problems in mixed connective tissue disease. Am J Med. 1978 Dec;65(6):955–962.[PubMed]
Oetgen WJ, Mutter ML, Lawless OJ, Davia JE. Cardiac abnormalities in mixed connective tissue disease. Chest. 1983 Feb;83(2):185–188.[PubMed]
Lash AD, Wittman AL, Quismorio FP., Jr Myocarditis in mixed connective tissue disease: clinical and pathologic study of three cases and review of the literature. Semin Arthritis Rheum. 1986 May;15(4):288–296.[PubMed]
Schneider HA, Yonker RA, Longley S, Katz P, Mathias J, Panush RS. Scleroderma esophagus: a nonspecific entity. Ann Intern Med. 1984 Jun;100(6):848–850.[PubMed]
Brunzell JD, Miller NE, Alaupovic P, St Hilaire RJ, Wang CS, Sarson DL, Bloom SR, Lewis B. Familial chylomicronemia due to a circulating inhibitor of lipoprotein lipase activity. J Lipid Res. 1983 Jan;24(1):12–19.[PubMed]
Glueck CJ, Levy RI, Glueck HI, Gralnick HR, Greten H, Fredrickson DS. Acquired type I hyperlipoproteinemia with systemic lupus erythematosus, dysglobulinemia and heparin resistance. Am J Med. 1969 Aug;47(2):318–324.[PubMed]
Pauciullo P, De Simone B, Rubba P, Mancini M. A case of association between type I hyperlipoproteinemia and systemic lupus erythematosus (SLE). Effects of steroid treatment. J Endocrinol Invest. 1986 Dec;9(6):517–520.[PubMed]
Langer T, Levy RI. Acute muscular syndrome associated with administration of clofibrate. N Engl J Med. 1968 Oct 17;279(16):856–858.[PubMed]
Smals AG, Beex LV, Kloppenborg PW. Clofibrate-induced muscle damage with myoglobinuria and cardiomyopathy. N Engl J Med. 1977 Apr 21;296(16):942–942.[PubMed]
Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press